# SDR NWAA085436301

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 82,204 hours, 11,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE AFT MOST 2 SLIDE ILLUMINATION LIGHTS ON THE ACFT RT WOULD NOT TEST.  MX FOUND THE ASSOCIATED POWER SUPPLY MODULE AND BATTERY TO BE DEFECTIVE AND REPLACED THEM.  SYSTEM OPS WAS NORMAL AFTER THE POWER SUPPLY AND BATTERY WERE REPLACED.
